# SDR TRAX200800051

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN LEFT MLG W/W AT FR 27.
